# SDR ASOA00130

- Difficulty date: December 4, 2000
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N642AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 395
- Engine: Pwa PW127
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 311434901
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FROM ATL-PFN, ENGINE NR 1 HAD AN OIL LIGHT INTERMITTENTLY ILLUMINATE AND OIL PRESSURE GAUGE WENT IN THE YELLOW CAUTION RANGE.  CREW DECLARED AN EMERGENCY AND RETURNED TO ATL.  AIRCRAFT LANDED SAFELY.  ATL MAINTENANCE FOUND LEFT ENGINE OIL TANK 8 QUARTS LOW.  MAINTENANCE SERVICED AIRCRAFT AND FOUND GARLOCK SEAL LEAKING.  MAINTENANCE REPLACED THE GARLOCK SEAL ASSY.  AIRCRAFT RETURNED TO SERVICE.  (M)
